Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 16, NWS Tallahassee, FL

February 28, 20094 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 28, 2009, 1:41 PM EST for 4 counties in Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2009, 1:41 PM EST (18:41 UTC)
Expired
Feb 28, 2009, 2:30 PM EST
In force
49 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Baker County, GA, Calhoun County, GA, Early County, GA, Miller County, GA

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 11:39 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 9:25 AM EST, 4 hours 16 minutes earlier.

Area forecast discussion, Feb 28, 9:25 AM EST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
925 AM EST SAT FEB 28 2009

.DISCUSSION...AT 9AM EST...THE LATEST MSAS ANALYSIS SHOWS A SURFACE
LOW JUST NORTH OF MONTGOMERY WITH A SOUTHWEST TRAILING COLD FRONT
THROUGH SOUTHERN LOUISIANA. MOST CONVECTION HAS SKIRTED JUST TO THE
NORTH OF OUR CWA EARLY THIS MORNING BUT THAT WILL CHANGE BY LATE
MORNING INTO THE AFTERNOON AS THE COLD FRONT PRESSES FURTHER TO THE
SOUTH AND EAST. WE ARE STILL EXPECTING AN ACTIVE DAY WITH THE
POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS. MOST LIKELY WE ARE
GOING TO HAVE TO UPDATE ZONES TO INCLUDE AT LEAST A PORTION OF OUR
CWA IN A CONVECTIVE WATCH BEFORE THE SCHEDULED LATE AFTERNOON
ISSUANCE. OTHERWISE...NO CHANGES TO GRIDS OR ZONES ANTICIPATED.

.AVIATION...BUSY TAFS THIS MORNING WITH IFR CIGS WEST OF
APALACHICOLA RIVER IN ADVANCE OF RAPIDLY APPROACHING COLD FRONT.
EAST OF APALACHICOLA RIVER...CIGS ARE AT MVFR LEVELS.  MOST OF THE
WORST WEATHER REMAINS NORTH OF OUR AREA ACROSS CENTRAL AL...MS AND
GA ALONG A WARM FRONT WHERE RAIN AND TSTMS HAVE BEEN GOING ALL NIGHT
LONG. SEVERE TSTMS CONTINUE TO DEVELOP NEAR THE WARM FRONT THIS
MORNING.  THE COLD FRONT...NOW IN CENTRAL MS...WILL STRENGTHEN AND
MOVE RAPIDLY EAST TODAY AS A VERY STRONG UPPER LEVEL STORM SYSTEM
DEEPENS ACROSS ALABAMA AND GEORGIA IN THE NEXT 12 HOURS. STRONG
TSTMS WILL CONTINUE DEVELOP OUT AHEAD OF THE COLD FRONT INCREASING
IN COVERAGE FURTHER SOUTH AND EAST ACROSS THE AREA THIS AFTERNOON
FROM NW TO SE AS DAY PROGRESSES.  PRE-FRONTAL SHOWERS AND TSTMS WILL
REACH KDHN AND KABY THIS MORNING AND KPFN AND KTLH EARLY
AFTERNOON.   BREEZY DAY WITH 12 TO 15 KT WINDS FROM THE SOUTH TO
SOUTHWEST AND GUSTS UP TO 25 KNOTS. THE MAIN FRONT WITH POSSIBLE
HAIL AND STRONG WINDS AND A SHARP WIND SHIFT TO THE NORTHWEST...WILL
PUNCH THROUGH KDHN LATE THIS AFTERNOON AND KPFN AND KTLH THIS
EVENING AND EASTWARD THROUGH VALDOSTA OVERNIGHT. HOWEVER...CIG
RESTRICTIONS AND SCT SHWRS WILL LINGER BEHIND THE FRONT WELL INTO
SUNDAY AS THIS POTENT UPPER LEVEL DISTURBANCE PASSES OVER THE
REGION.

&&

.MARINE...WINDS AND SEAS WERE WELL BELOW ADVISORY CONDITIONS THIS
MORNING...AND THIS WILL LIKELY CONTINUE THROUGH THE DAY BASED ON THE
LATEST NUMERICAL GUIDANCE. HOWEVER...ADVISORY CONDITIONS WILL BEGIN
LATER TONIGHT BEHIND THE COLD FRONT...AND CONTINUE THROUGH SUNDAY. IN
FACT...FREQUENT GUSTS TO GALE FORCE ARE LIKELY SO WE WILL ISSUE A
GALE WATCH.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...GALE WATCH TONIGHT AND SUNDAY.

&&

LANIER/BARRY
Hazardous weather outlook, Feb 28, 6:03 AM EST, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
603 AM EST SAT FEB 28 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-011115-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
603 AM EST SAT FEB 28 2009 /503 AM CST SAT FEB 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT...

...GALE WATCH TONIGHT AND SUNDAY...

A STRONG COLD FRONT WILL APPROACH FROM THE WEST TODAY...BRINGING
NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS MAY BE
SEVERE...ESPECIALLY THIS AFTERNOON AND TONIGHT. THE MAIN THREAT
WILL BE LARGE HAIL AND DAMAGING WINDS...BUT AN ISOLATED TORNADO
CAN NOT BE RULED OUT. THERE IS A HIGH RISK OF RIP CURRENTS TODAY
ALONG THE FLORIDA PANHANDLE BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORMS WILL END FROM WEST TO EAST EARLY SUNDAY MORNING.
LIGHT RAIN WILL LINGER INTO SUNDAY AFTERNOON...ESPECIALLY IN
GEORGIA AND ALABAMA. THERE MAY BE ENOUGH COLD AIR FOR SOME OF THE
RAIN TO MIX WITH OR CHANGE TO LIGHT SNOW...MAINLY FROM ALBANY AND
DOTHAN NORTHWARD. NO SNOW ACCUMULATION IS EXPECTED DUE TO THE
RELATIVELY WARM GROUND TEMPERATURES. WINDY CONDITIONS ARE
EXPECTED...WITH GUSTS TO GALE FORCE OVER THE COASTAL WATERS. FAIR
WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEK...WITH A LIGHT
FREEZE POSSIBLE MONDAY AND TUESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Special weather statement, Feb 28, 11:16 AM EST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1116 AM EST SAT FEB 28 2009

GAZ120-122-281645-
QUITMAN-RANDOLPH-
1116 AM EST SAT FEB 28 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR QUITMAN AND RANDOLPH
COUNTIES...

* UNTIL 1145 AM EST

AT 1114 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF GEORGETOWN...MOVING EAST AT
45 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

12-WATSON
Special weather statement, Feb 28, 11:48 AM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1148 AM EST SAT FEB 28 2009

ALZ065-281730-
COFFEE-
1048 AM CST SAT FEB 28 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE COUNTY...

* UNTIL 1130 AM CST

AT 1044 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF EODA...OR 10 MILES WEST OF
ELBA...MOVING EAST AT 50 MPH.

THIS STORM WILL BE NEAR...
  ELBA BY 1055 AM CST.
  NEW BROCKTON BY 1105 AM CST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Feb 28, 12:23 PM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1223 PM EST SAT FEB 28 2009

ALZ065-066-281815-
COFFEE-DALE-
1123 AM CST SAT FEB 28 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COFFEE AND DALE
COUNTIES...

* UNTIL 1215 PM CST

AT 1118 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARITON TO ENTERPRISE
TO ESTOTHEL...OR ALONG A LINE EXTENDING FROM 9 MILES NORTH OF OZARK
TO ENTERPRISE TO 9 MILES SOUTHWEST OF ELBA...MOVING EAST AT 40 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Feb 28, 1:14 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
114 PM EST SAT FEB 28 2009

ALZ068-069-281845-
GENEVA-HOUSTON-
1214 PM CST SAT FEB 28 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GENEVA AND HOUSTON
COUNTIES...

* UNTIL 1245 PM CST

AT 1209 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
WEBB TO TAYLOR...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF
HEADLAND TO 9 MILES WEST OF DOWNTOWN DOTHAN...MOVING EAST AT 45 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Feb 28, 1:30 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM EST SAT FEB 28 2009

GAZ142-281900-
EARLY-
130 PM EST SAT FEB 28 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY COUNTY...

* UNTIL 200 PM EST

AT 1228 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLUMBIA...OR 11 MILES WEST OF BLAKELY...
MOVING EAST AT 40 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

52-LANIER
Special weather statement, Feb 28, 1:38 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
138 PM EST SAT FEB 28 2009

ALZ068-069-FLZ007>011-281945-
COASTAL WALTON-GENEVA-HOLMES-HOUSTON-INLAND
WALTON-JACKSON-WASHINGTON-
1238 PM CST SAT FEB 28 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GENEVA...HOLMES...
HOUSTON...JACKSON...WALTON AND WASHINGTON COUNTIES...

* UNTIL 145 PM CST

AT 1231 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
COTTONWOOD TO 8 MILES NORTHWEST OF DE FUNIAK SPRINGS...MOVING EAST AT
40 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 4:40 AM ESTGale WatchTAE11 hr
Feb 28, 1:03 PM ESTSevere Thunderstorm WarningTAEHolmes42 min
Feb 28, 2:56 PM ESTSevere Thunderstorm WarningTAEJackson49 min
Feb 28, 3:11 PM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more23 hr
Feb 28, 3:34 PM ESTSevere Thunderstorm WarningTAEWashington41 min
Feb 28, 3:55 PM ESTSevere Thunderstorm WarningTAEJackson, Washington50 min
Feb 28, 4:02 PM ESTGale WarningTAE27 hr
Feb 28, 4:41 PM ESTSevere Thunderstorm WarningTAEJackson64 min
Feb 28, 5:12 PM ESTSevere Thunderstorm WarningTAEGadsden63 min
Feb 28, 5:47 PM ESTSevere Thunderstorm WarningTAEGadsden, Leon43 min
Feb 28, 6:17 PM ESTTornado WarningTAEGadsden28 min
Feb 28, 11:43 AM ESTSevere Thunderstorm WarningTAERandolph, Terrell32 min
Feb 28, 2:11 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller, Mitchell and 1 more34 min
Feb 28, 2:15 PM ESTSevere Thunderstorm WarningTAEBen Hill, Turner45 min
Feb 28, 3:03 PM ESTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift42 min
Feb 28, 3:10 PM ESTSevere Thunderstorm WarningTAEColquitt, Cook, Tift, Worth50 min
Feb 28, 3:15 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady45 min
Feb 28, 3:32 PM ESTSevere Thunderstorm WarningTAEIrwin28 min
Feb 28, 3:42 PM ESTSevere Thunderstorm WarningTAEColquitt, Grady, Mitchell, Thomas48 min
Feb 28, 3:45 PM ESTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Irwin, Tift45 min
Feb 28, 4:07 PM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Thomas38 min
Feb 28, 4:44 PM ESTSevere Thunderstorm WarningTAEBrooks, Lowndes46 min
Feb 28, 4:45 PM ESTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Lanier20 min
Feb 28, 5:45 PM ESTSevere Thunderstorm WarningTAEBrooks, Thomas45 min
Feb 28, 6:09 PM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes51 min
Feb 28, 6:25 PM ESTTornado WarningTAEBerrien, Brooks, Lanier, Lowndes35 min
Feb 28, 6:33 PM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell57 min
Feb 28, 12:39 PM ESTSevere Thunderstorm WarningTAECoffee, Dale, Henry51 min
Feb 28, 6:29 PM ESTSevere Thunderstorm WarningTAECoffee, Geneva31 min
Feb 28, 6:54 PM ESTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Houston36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.